English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51281/86342 (59%)
Visitors : 8151945      Online Users : 87
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109363


    Title: INEQUALITIES FOR POWER SERIES WITH NONNEGATIVE COEFFICIENTS VIA A REVERSE OF JENSEN INEQUALITY
    Authors: Dragomir, Silvestru Sever
    Keywords: Power series;Jensens inequality;Reverse of Jensens inequality
    Date: 2016-06
    Issue Date: 2017-01-17 10:02:37 (UTC+8)
    Publisher: 淡江大學出版中心
    Abstract: Some inequalities for power series with nonnegative coefficients via a reverse of Jensen inequality obtained by Dragomir & Ionescu in 1994 are given. Applications for some fundamental functions defined by power series are also provided.
    Relation: Tamkang Journal of Mathematics 47(2), pp.221-236
    DOI: 10.5556/j.tkjm.47.2016.1904
    Appears in Collections:[淡江數學期刊] 第47卷第2期

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML157View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback